help what happened?

It woke me out of my sleep this morning my heart was racing my body was shaking I felt cold but hot my pupils were enlarged my skin is pal and my head is dizzy face and arms tingling. My doctor switched me and put me on Zoloft 50mg I took one at 7:00 pm yesterday before bed. I thought I was having a heart attack or dying when I woke up I'm in er now is this a side effect of the drug Or something serious. Yesterday was my first day taking Zoloft please help.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldestnewest
  • My heart rate was 177 when I woke up too. I've never felt like this and my mouth is dry my skin is cold...my head hurts aswell it was hurting last night before I went to bed too.

  • You probably are having some side effects to the Zoloft I recently got an increase on mine and it definitely increases my heart rate. It takes time for your body to get adjusted to the medicine. Just make sure you speak to your doctor about it maybe you can try a new type of medication.

You may also like...